Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 82, NWS Midland/Odessa, TX

June 5, 20134 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 6:47 PM CDT for 4 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 6:47 PM CDT (23:47 UTC)
Expired
Jun 5, 2013, 7:45 PM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Andrews County, TX, Dawson County, TX, Gaines County, TX, Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 64 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3626 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WUUS54 KMAF 052347
SVRMAF
TXC003-115-165-317-060045-
/O.NEW.KMAF.SV.W.0082.130605T2347Z-130606T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
647 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DAWSON COUNTY IN WEST TEXAS...
  SOUTHEASTERN GAINES COUNTY IN WEST TEXAS...
  NORTHWESTERN MARTIN COUNTY IN WEST TEXAS...
  NORTHEASTERN ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 745 PM CDT

* AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTHEAST OF FLOREY...OR 12 MILES NORTH OF ANDREWS...MOVING
  EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHEASTERN ANDREWS COUNTY...
  NORTHWESTERN MARTIN COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3263 10201 3223 10210 3242 10269 3265 10262
TIME...MOT...LOC 2347Z 280DEG 15KT 3249 10249

$$
HLUCHAN
1 follow-up statement
807 
WWUS54 KMAF 060009
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
709 PM CDT WED JUN 5 2013

TXC115-165-060019-
/O.CAN.KMAF.SV.W.0082.000000T0000Z-130606T0045Z/
DAWSON TX-GAINES TX-
709 PM CDT WED JUN 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GAINES AND
SOUTHWESTERN DAWSON COUNTIES IS CANCELLED...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3251 10243 3252 10206 3223 10210 3237 10253
TIME...MOT...LOC 0009Z 280DEG 15KT 3247 10238

$$

TXC003-317-060045-
/O.CON.KMAF.SV.W.0082.000000T0000Z-130606T0045Z/
MARTIN TX-ANDREWS TX-
709 PM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN ANDREWS AND NORTHWESTERN MARTIN COUNTIES...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED OVER NORTHEASTERN ANDREWS COUNTY...OR ABOUT 14 MILES
NORTHEAST OF ANDREWS...MOVING EAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHEASTERN ANDREWS COUNTY...EXTREME NORTHEASTERN ANDREWS COUNTY AND
EXTREME NORTHWESTERN MARTIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3251 10243 3252 10206 3223 10210 3237 10253
TIME...MOT...LOC 0009Z 280DEG 15KT 3247 10238

$$
HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:31 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 5, 2:31 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
231 PM CDT WED JUN 5 2013

.DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN
AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT
DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN
PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED
WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD
PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS
PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO
CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE
ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN
40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG.

GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION
TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER
TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING
FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM
TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR
FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL
CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE
10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT.

THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY
END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A
POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW
MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET.
HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS
THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY
NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS
FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE
MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST
UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO
FRIDAY EVENING SO KEPT SLIGHT POPS GOING.

IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST
PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY
MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND
SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE
SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY.
TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT
SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT
BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN
THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE
FORECAST CYCLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                101  68  84  62  /  30  30  20  40
BIG SPRING TX             102  68  82  63  /  30  40  20  40
CARLSBAD NM               103  66  86  63  /  10  10  20  40
DRYDEN TX                 106  74  92  71  /  20  20  20  20
FORT STOCKTON TX          105  70  93  66  /  20  20  20  30
GUADALUPE PASS TX          97  61  82  59  /   0  10  20  30
HOBBS NM                   97  63  82  62  /  20  30  20  40
MARFA TX                   96  57  90  55  /  10  10  20  30
MIDLAND INTL AIRPORT TX   105  69  84  63  /  20  30  20  40
ODESSA TX                 104  69  86  64  /  20  30  20  40
WINK TX                   106  69  92  64  /  20  20  20  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

67/12
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT WED JUN 5 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED
THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG
BEND REGION.  SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.  ANY STORMS THAT DEVELOP WILL
LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE
HIGHER TERRAIN OF SOUTHWEST TEXAS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS THURSDAY AFTERNOON.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE
PERMIAN BASIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 5, 3:14 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 PM CDT WED JUN 5 2013

TXZ075-052045-
PECOS-
314 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 345 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 313 PM
CDT...MOVING EAST AT 15 MPH. THIS STORM WAS MOVING ACROSS US HIGHWAY
285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3085 10252 3057 10236 3052 10272 3069 10280
TIME...MOT...LOC 2013Z 249DEG 12KT 3064 10266
Special weather statement, Jun 5, 3:52 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 PM CDT WED JUN 5 2013

TXZ075-052115-
PECOS-
352 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 415 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF BAKERSFIELD
AT 352 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS TRACKING
TOWARDS BAKERSFIELD AND WILL MOVE ACROSS INTERSTATE 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3101 10231 3075 10212 3065 10248 3081 10256
TIME...MOT...LOC 2052Z 238DEG 19KT 3079 10242
Special weather statement, Jun 5, 5:16 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT WED JUN 5 2013

TXZ069-070-052245-
REAGAN-UPTON-
516 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN UPTON AND SOUTHWESTERN REAGAN COUNTIES UNTIL 545 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF RANKIN AT 516
PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL CROSS US
HIGHWAY 67. PRIMARY CONCERN WITH THIS THUNDERSTORM IS GUSTY WINDS UP
TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3107 10156 3108 10193 3116 10200 3145 10178
      3133 10154 3108 10150
TIME...MOT...LOC 2216Z 232DEG 27KT 3115 10184
Special weather statement, Jun 5, 5:42 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT WED JUN 5 2013

TXZ062-063-069-070-052315-
GLASSCOCK-MIDLAND-REAGAN-UPTON-
542 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING GLASSCOCK...NORTHEASTERN UPTON...NORTHERN REAGAN AND
SOUTHEASTERN MIDLAND COUNTIES UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6
MILES NORTH OF BIGBY CORNER AT 542 PM CDT...MOVING EAST AT 25 MPH.
WINDS MAY GUST TO 55 MPH AND CREATE AREAS OF BLOWING DUST NEAR THE
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3162 10180 3206 10171 3201 10126 3148 10126
TIME...MOT...LOC 2242Z 283DEG 20KT 3179 10160

HLUCHAN
Special weather statement, Jun 5, 5:45 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
545 PM CDT WED JUN 5 2013

TXZ070-052315-
REAGAN-
545 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING SOUTHERN REAGAN COUNTY UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 3
MILES SOUTH OF BEST AT 545 PM CDT...MOVING EAST AT 35 MPH. WINDS MAY
REACH 55 MPH AND CREATE AREAS OF BLOWING DUST NEAR THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3108 10128 3108 10176 3141 10177 3149 10126
TIME...MOT...LOC 2245Z 249DEG 31KT 3121 10155

HLUCHAN
Local storm report, Jun 5, 6:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     5 SW ST. LAWRENCE       31.65N 101.60W
06/05/2013  M68 MPH          REAGAN             TX   MESONET

&&

HLUCHAN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:14 PM CDTSpecial Weather StatementMAFPecos31 min
Jun 5, 3:52 PM CDTSpecial Weather StatementMAFPecos23 min
Jun 5, 5:16 PM CDTSpecial Weather StatementMAFReagan29 min
Jun 5, 5:42 PM CDTSpecial Weather StatementMAFGlasscock33 min
Jun 5, 5:45 PM CDTSpecial Weather StatementMAFReagan30 min
Jun 5, 6:04 PM CDTSevere Thunderstorm WarningMAFReagan56 min
Jun 5, 6:10 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan35 min
Jun 5, 6:56 PM CDTTornado WarningMAFAndrews34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.